# SDR UIEA2015122200789

- Difficulty date: December 22, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,276 hours, 16,750 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Module
- Part number: 434093001
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL CONTROL ENG VALVE LIGHT IS INOPERATIVE.   R & R FUSE DIODE MODULE ASSEMBLY IAW SWPM 20-84-10.  OPS CHECKED GOOD AT THIS TIME.
